# SDR SWAA2016052552063

- Difficulty date: May 5, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 63,528 hours, 37,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRACK CORRODED, BETWEEN BS 887 - 947.5, LBL 8.1.  R & R TRACK IAW SRM & DWG.
